International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Analysis of Multivariate Encryption Schemes: Application to Dob and ${C}^{*}$

Authors:
Morten Øygarden
Patrick Felke
Håvard Raddum
Download:
DOI: 10.1007/s00145-024-09501-w
Search ePrint
Search Google
BibTeX
@article{jofc-2024-35430,
  title={Analysis of Multivariate Encryption Schemes: Application to Dob and $${C}^{*}$$},
  journal={Journal of Cryptology},
  publisher={Springer},
  volume={37},
  pages={20},
  doi={10.1007/s00145-024-09501-w},
  author={Morten Øygarden and Patrick Felke and Håvard Raddum},
  year=2024
}